Russian Mathematical Surveys
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Russian Mathematical Surveys, 1996, Volume 51, Issue 1, Pages 148–149
DOI: https://doi.org/10.1070/RM1996v051n01ABEH002756
(Mi rm929)
 

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The monotonicity of the rotation function and anticompatible contact structures

B. S. Kruglikov

M. V. Lomonosov Moscow State University
References:
Accepted: 01.11.1995
Russian version:
Uspekhi Matematicheskikh Nauk, 1996, Volume 51, Issue 1(307), Pages 153–154
DOI: https://doi.org/10.4213/rm929
Bibliographic databases:
Document Type: Article
MSC: 53D25, 53D05, 70Hxx
Language: English
Original paper language: Russian
Citation: B. S. Kruglikov, “The monotonicity of the rotation function and anticompatible contact structures”, Uspekhi Mat. Nauk, 51:1(307) (1996), 153–154; Russian Math. Surveys, 51:1 (1996), 148–149
Citation in format AMSBIB
\Bibitem{Kru96}
\by B.~S.~Kruglikov
\paper The monotonicity of the rotation function and anticompatible contact structures
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 1(307)
\pages 153--154
\mathnet{http://mi.mathnet.ru/rm929}
\crossref{https://doi.org/10.4213/rm929}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1392682}
\zmath{https://zbmath.org/?q=an:0871.58044}
\adsnasa{https://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..148K}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 1
\pages 148--149
\crossref{https://doi.org/10.1070/RM1996v051n01ABEH002756}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1996VC24300011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030503668}
Linking options:
  • https://www.mathnet.ru/eng/rm929
  • https://doi.org/10.1070/RM1996v051n01ABEH002756
  • https://www.mathnet.ru/eng/rm/v51/i1/p153
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Успехи математических наук Russian Mathematical Surveys
    Statistics & downloads:
    Abstract page:432
    Russian version PDF:175
    English version PDF:16
    References:55
    First page:2
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024